# SDR IPXA13B79673

- Difficulty date: July 23, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 86,320 hours, 14,670 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: 311U2060137
- Condition: Damaged
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, NR 3 PYLON PANEL 472EL LATCH CUTOUT AREA ELONGATED.  REPAIRED IAW HX RI-54-57-10280, REV A AND EO B747-5420-51649-A AND CLASSIFIED AS A MINOR REPAIR.
